# SDR 08FDEA00439

- Difficulty date: February 14, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Bs 1164-1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO BAY BS 1164-1166 FLOOR SUPPORT ANGLE AT RBL 4, HAS CORROSION ON UNDERSIDE.  REMOVED CORROSION ON AFT LWR CARGO BAY STA 1164 - 1166 FLOOR SUPPORT ANGLE AT RBL 4, REF SRM 51-10-6, MATERIAL LOSS OF 50 PERCENT, FOUND TO BE OUT OF LIMITS.   REF SRM 53 10-1.  FABRICATED REPAIR, REPAIR CHANNEL AND SPLICES REF SRM 53-10-5 FIG 4.  TREATED AND PRIMED REPAIR PARTS REF SRM 51-10-2.  INSTALLED REPAIR CHANNEL AND SPLICES, REF SRM 53-10-5 FIG 4 AND 51-30-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
